MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11823
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received reporting a catheter replacement.Additional information confirmed that there was postural restriction on the catheter resulting in a decline in pain relief.The cause of the restriction was reported to be unknown.The replaced catheter was discarded.
 
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the us catheter kit, verification of all final testing performed by/on the us catheter kit, and packaging for subject us catheter kit was performed.The review did not identify any non-conformances, issues or capas associated with us catheter kit function.Device was discarded and not returned.The cause of the tension on the catheter was determined to be unknown.Per the instructions of use of the device, catheter kinking is a known possible risk of use of the device.Internal complaint number: (b)(4).

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key13981368
Report Number3010079947-2022-00054
Device Sequence Number6032245
Product Code LKK
UDI-Device Identifier00810335020105
UDI-Public(01)00810335020105(17)190618(10)23761
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2019
Device Model Number11823
Device Catalogue Number11823
Device Lot Number23761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale